# SDR DXTA2010121104361

- Difficulty date: December 9, 2010
- Submitted: December 11, 2010
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 4,053 hours, 2,720 cycles
- Engine: Pwc PW306C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MLG HAD UNSAFE GEAR INDICATIONS. ON FINAL AND LANDING GEAR HANDLE ACTUATED TO GEAR DOWN POSITION THE LT MLG DOWN AND LOCKED INDICATOR DID NOT ILLUMINATE. EMERGENCY DECLARED.  RESET EMERGENCY GEAR HANDLE AND GEAR BOTTLE VALVE.  RESERVICED EMERGENCY GEAR. BOTTLE IAE MM 12-13-01.   RESET LANDING GEAR SHUTTLE VALVE BLED HYD SYS IAW MM 12-12-02.
